# SDR SWAA2021112338430

- Difficulty date: October 28, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT EXTERNAL ESCAPE LIGHT INOP / REPLACED R/H AFT OVERWING EMERGENCY ESCAPE LIGHT IAW AMM 33-51-04-960-801. REPLACED M1671 BATTERY PACK IAW AMM 33-51-06-960-805. EMERGENCY EXIT LIGHTS OPS CHECK GOOD. XS1666
